Advanced

Random Feynman graphs

Söderberg, Bo LU (2005) Science of Complex Networks. From Biology to the Internet and WWW CNET 2004 In AIP Conference Proceedings 776. p.118-130
Abstract
We investigate a class of random graph ensembles based on the Feynman graphs of multidimensional integrals, representing statistical-mechanical partition functions. We show that the resulting ensembles of random graphs strongly resemble those defined in random graphs with hidden color, generalizing the known relation of the Feynman graphs of simple one-dimensional integrals to random graphs with a given degree distribution
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
keywords
random Feynman graphs, statistical-mechanical partition functions
in
AIP Conference Proceedings
volume
776
pages
118 - 130
publisher
American Institute of Physics
conference name
Science of Complex Networks. From Biology to the Internet and WWW CNET 2004
external identifiers
  • wos:000230988700011
  • scopus:33749554546
ISSN
1551-7616
0094-243X
DOI
10.1063/1.1985383
language
English
LU publication?
yes
id
a0cf7921-64e8-4cad-a8b5-9cdcc20cf36a (old id 615674)
date added to LUP
2007-11-25 16:41:49
date last changed
2017-01-01 04:27:58
@inproceedings{a0cf7921-64e8-4cad-a8b5-9cdcc20cf36a,
  abstract     = {We investigate a class of random graph ensembles based on the Feynman graphs of multidimensional integrals, representing statistical-mechanical partition functions. We show that the resulting ensembles of random graphs strongly resemble those defined in random graphs with hidden color, generalizing the known relation of the Feynman graphs of simple one-dimensional integrals to random graphs with a given degree distribution},
  author       = {Söderberg, Bo},
  booktitle    = {AIP Conference Proceedings},
  issn         = {1551-7616},
  keyword      = {random Feynman graphs,statistical-mechanical partition functions},
  language     = {eng},
  pages        = {118--130},
  publisher    = {American Institute of Physics},
  title        = {Random Feynman graphs},
  url          = {http://dx.doi.org/10.1063/1.1985383},
  volume       = {776},
  year         = {2005},
}